MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED

FERROSAN MEDICAL DEVICES A/S SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Model Number 2994
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
When scrub person tried to mix the surgiflo none of the fluid went into the vial.The fluid ran out from under the transfer cap and down the sides of the bottle.

Brand Name
SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
1000 route 202
raritan NJ 08869
MDR Report Key17208384
Report Number17208384
Device Sequence Number14837843
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public(01)15712123000288(17)231231(10)269516
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
Report Date (Section F) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2994
Device Lot Number269516
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/27/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight59 KG
Date Report Sent to FDA04/25/2023